# SDR ASAA2012112893381

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990
- Aircraft serial: 41730
- Aircraft time: 137 hours, 57 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC, LT FAILED.  VERIFIED DEFECT, LT FMC INOPERATIVE.  SINGLE FMC OPERATION ON SCRATCHPAD. CYCLED LT FMC C/B. OPS CHECKED NORMAL REF MM 34-61-00, NO HISTORY.
